# SDR DALA2023041803058

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 79,949 hours, 13,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 2R PLASTIC COVER OVERARMING LEVER BROKEN. CORRECTIVE ACTION: REMOVED PLASTIC ACCESS COVER OVER SLIDE/RAFT DISARM LEVER ON DOOR 2R EXIT PER EA-14-463670 (2724228)
